# SDR UIEA200400003

- Difficulty date: January 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Engine: Ge CF680C2*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 1978M64G01
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY NR 4 ENGINE SHUTDOWN DUE TO OIL QUANTITY FALLING TO 3 QUARTS AT 1825Z, FL300, MACH .835.  FOUND OIL LINE TO LUBE AND SCAVENGE PUMP CRACKED IPC 79-21-03-01 ITEM 303. REPLACED LINE IAW MM 79-21-00, SERVIED ENGINE OIL IAW MM 12-13-03.  PERFORMED MPA RUN UP IAW MM 72-00-00, FOUND ALL SATISFACTORY.  (M)
